Is It Safe To Take Antibiotics And Blood-boosting Drugs Together?
, want to ask r n r nI have had acne treatment at the doctor and received doxicor antibiotics. r n r nWhatever if I drink it at the same time as sangobion, is it safe? r nOr how much should there be a break? r n r nThanks
Hello! Thank you for asking at HealthReplies.com.
The antibiotic drug you mentioned contains doxycycline which is a tetracycline class of antibiotics. This drug is often used to treat bacterial infections of the skin, such as pimples and boils. Another drug you mentioned is iron boosting supplements containing magnesium. Iron containing magnesium causes doxycycline not work properly. To fix this, you can take doxycycline 2 hours before or 4 hours after consuming iron supplements.
Take doxycycline as directed by your doctor until the drug runs out. Adjust the time of consumption of iron with doxycycline. If you are still in doubt, you can ask the doctor who prescribed this medication. If you experience nausea, vomiting, diarrhea, decreased appetite, anal or vaginal itching, or skin discoloration after taking this medicine, consult a doctor immediately. Immediately go to the nearest hospital emergency room if you experience tightness, headache, foggy or shadowy vision, rash accompanied by fever or swelling, or blisters on the skin.
That is the information that I can convey. I hope this helps.